# SDR AALA20160908005

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 65,481 hours, 8,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 168968
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS GALLEY WERE FOUND INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD. OKAY FOR SERVICE.
